|CD4 count dropping
Aug 5, 2016
In february 2016 i was diagnosed with hiv my cd4 count was 97 i felt normal besides the lower abdominal pains and back pains i was immediately given ARV's and 3 months later they took another blood test and there my cd4 count dropped to 84 i still have the pains and i am getting worried what must i do.
Response from Dr. Henry
CD4 count responses to after starting ART when initial levels are low (< 100) are variable. Most often there will be in increase but many patients do not see an immediate increase (often due to extensive immune damage/scarring in the lymph tissue and ongoing inflammation). Achieving full suppression of the viral level (< 50 copies/ml) is the key marker for response to treatment and is important to both protect your health (suppressing virus even if CD4 count remains low does offer some clinical protection against AIDS complications) and create the milieau for your immune system to at least slowly recover. Protection again opportunistic infections is also important as is evaluating your abdominal symptoms and pain to see what else could be going on. KH
Milk Thistle, Garlic supplements interaction with Truvada
aluvia and diarhea
- How Quickly Does Petechiae Arrive From Hiv?
- What Are Titers In Hiv Blood Test?
- Can Nurses Contract Hiv Working With Patients?
- Is There Anyway To Tell If You Have Hiv Without Being Tested?
- Life Expectancy For Hep C And Cirrhosis Patients
- Percentage Risk Of Contracting Hiv Through Finger Prick
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.